MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Model Number 11520200
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2020, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue.It was reported that the ok/enter button was over-responsive.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key10018317
Report Number2531779-2020-00111
Device Sequence Number11589086
Product Code OYC
UDI-Device Identifier10840406100211
UDI-Public10840406100211
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11520200
Device Catalogue Number11520200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age44 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR